MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 9H/LT/153MM-XLNG; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 9H/LT/153MM-XLNG; PLATE,FIXATION,BONE
Model Number 02.117.309
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the patient underwent a revision surgery of the variable angle (va) locking compression plate (lcp) distal humerus plate and unknown screws in the distal humerus due to a re-fracture after the initial implant.The patient fell after the initial surgery causing a new fracture.All original implants were unbroken and removed successfully and completely.The devices were replaced with new synthes variable angle (va) medial distal humerus plate with screws and synthes 3.5 locking compression plate (lcp) recon plate with screws.This report is for one 2.7mm/3.5mm va-lcp postlat dstl hum pl 9h/lt/153mm-xlng.This is report 1 of 2 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 9H/LT/153MM-XLNG
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9740903
Report Number2939274-2020-00991
Device Sequence Number2179887
Product Code HRS
UDI-Device Identifier10886982036421
UDI-Public(01)10886982036421
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.117.309
Device Catalogue Number02.117.309
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;